# SDR AALA202303102510

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 63,391 hours, 37,154 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN CABIN ENTRY DOOR SLIDE DIFFICULT TO ARM, HANDLE HAS TO BE PRESSED HAND WIGGLED TO GET ARM LIGHT. MAINTENANCE CLEANED AND LUBRICATED THE GIRT BAR MECHANISM PER AMM 52-12-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
